MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTICROSS; CATHETER, ULTRASOUND, INTRAVASCULAR

BOSTON SCIENTIFIC CORPORATION OPTICROSS; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number H749518100
Medical Device Problem Codes Entrapment of Device (1212); Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that a catheter issue occurred.An opticross catheter was selected for intravascular ultrasound examination (ivus) of the target lesion.During preparation, the guide wire was knotted together with the catheter.The procedure was completed with another of same device.No patient complications were reported.
 
Event or Problem Description
It was reported that a catheter issue occurred.An opticross catheter was selected for intravascular ultrasound examination (ivus) of the target lesion.During procedure, the guide wire was knotted together with the catheter.The procedure was completed with another of same device.No patient complications were reported.It was further reported that a 70% stenosed target lesion was located in the mildly tortuous and mildly calcified left anterior descending artery.The guidewire used was a non-boston scientific (non-bsc) device.A guide extension catheter was used to remove the catheter and wire as one unit.
 
Additional Manufacturer Narrative
The device was returned for analysis.Visual inspection revealed the sheath was kinked.Microscopic inspection revealed the guidewire exit port and distal section of the tip were in good condition.A test guidewire was inserted, and no indication of resistance in tracking the guidewire into the catheter was noted.

Brand Name
OPTICROSS
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24306429
Report Number2124215-2026-07470
Device Sequence Number14738095
Product Code OBJ
UDI-Device Identifier08714729890393
UDI-Public(01)08714729890393(17)260813(10)37200836
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K123621
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/13/2026
Device Model NumberH749518100
Device Catalogue NumberH749518100
Device Lot Number0037200836
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/30/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by Manufacturer02/10/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale
Patient Weight74 KG